# SDR ASAA0080336

- Difficulty date: May 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CARGO TRACK, FS 1003 TO 1155, LONGERON 28R.  REMOVED AND REPLACED CARGO TRACK IAW DC9 SRM 53-01, FIG 1.  (M)
